MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 08836981190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event involved a cobas 6000 e601 module (serial number: (b)(6).The investigation determined that a definitive root cause for the reported event could not be established due to the unavailability of the patient sample for further analysis.A general reagent issue was excluded based on the available data.A review of quality control data indicated that no quality control tests were performed on the day of the reported measurement (21-feb-2025).The last quality control performed on 18-feb-2025 was within the expected range.Calibration data from 24-feb-2025 showed no significant abnormalities, although some calibration data points were missing on the screen.The customer was advised to perform quality control testing prior to patient sample measurements and to conduct confirmatory testing as recommended in the method sheet.Monitoring the patient¿s clinical history and overall, health status was also recommended.
 
Event or Problem Description
The initial reporter alleged a possible false negative anti-hcv g2 elecsys cobas e 100 v2 result for a patient sample tested on the cobas 6000 e601 module.On (b)(6) 2025, the sample was tested on the cobas 6000 e601 module and generated a negative result of (b)(4) coi.The sample was retested the following day on the same instrument and again generated a negative result of (b)(4) coi.The sample was also tested on a cobas e 411 analyzer using a different reagent lot and generated a negative result.However, when the same sample was tested on a competitor instrument, vidas (enzyme-linked fluorescent assay [elfa] method), the result was positive.The patient reportedly had a previous positive anti-hcv result in 2017 using the elecsys anti-hcv assay.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23070667
Report Number1823260-2025-02968
Device Sequence Number15951627
Product Code MZO
UDI-Device Identifier07613336166956
UDI-Public07613336166956
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K221693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number08836981190
Device Lot Number80491605
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown